MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID INLAY SMALL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID INLAY SMALL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID INLAY SMALL
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision surgery was necessary due to an aseptic loosening, inlay is abraded and a reconstruction with pelvoplasty.An inverse prosthesis is also planned.The event required a stationary treatment and results in another.
 
Event or Problem Description
It was reported that a revision surgery is necessary due to an aseptic loosening, inlay is abraded and a reconstruction with pelvoplasty.An inverse prosthesis is planned.The event required a stationary treatment and results in another.No further information received.05-jul-2023 update dw further information were provided that the revision surgery was performed on (b)(6) 2023 with an implantation of inverse shoulder prosthesis.The customer further provided the information that the reported device is now available for evaluation.
 
Additional Manufacturer Narrative
Additional info: the contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Additional Manufacturer Narrative
Corrected information: h1.Additional information: d9, g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The reported failure is most likely due to a patient-specific event, particularly the loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear and breakage of the cement bed, and/or tissue reaction to the implant.The complaint was confirmed based on the attached pictures and the received devices.Due to the biohazard condition, they were unable to be physically and visually evaluated.

Brand Name
UNIVERSAL GLENOID INLAY SMALL
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15806967
Report Number1220246-2022-05766
Device Sequence Number12168155
Product Code PHX
UDI-Device Identifier00888867057418
UDI-Public00888867057418
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberUNIVERSAL GLENOID INLAY SMALL
Device Catalogue NumberAR-9121-01
Device Lot Number2501203103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
05/06/2025
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date09/28/2023
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown